M. Benedikt and J. Cheney, Schema-based independence analysis for XML updates, Proc. VLDB Endow, pp.61-72, 2009.
DOI : 10.14778/1687627.1687635

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Benedikt and J. Cheney, Destabilizers and independence of XML updates, Proceedings of the VLDB Endowment, vol.3, issue.1-2, pp.906-917, 2010.
DOI : 10.14778/1920841.1920956

M. Benedikt and C. Koch, From XQuery to relational logics, ACM Transactions on Database Systems, vol.34, issue.4, pp.1-2548, 2009.
DOI : 10.1145/1620585.1620592

V. Benzaken, G. Castagna, D. Colazzo, and K. Nguyên, Type-based XML projection, VLDB'06, pp.271-282, 2006.
URL : https://hal.archives-ouvertes.fr/hal-00152588

D. Chamberlin, D. Florescu, and J. Robie, XQuery Update Facility, W3C WD, 2006.

D. Dehaan, D. Toman, M. P. Consens, and M. T. Tamer¨ozsu, A comprehensive XQuery to SQL translation using dynamic interval encoding, Proceedings of the 2003 ACM SIGMOD international conference on on Management of data , SIGMOD '03, 2003.
DOI : 10.1145/872757.872832

B. Dutertre and L. D. Moura, The Yices SMT solver, 2006.

M. Franceschet, XPathMark: An XPath Benchmark for the XMark Generated Data, XSym'05
DOI : 10.1007/11547273_10

P. Genevès, Logics for XML, 2006.

P. Genevès and N. Laya¨?dalaya¨?da, Deciding XPath containment with MSO, Data & Knowledge Engineering, vol.63, issue.1, pp.108-136, 2007.
DOI : 10.1016/j.datak.2006.11.003

P. Genevès and N. Laya¨?dalaya¨?da, XML reasoning solver user manual, R. Report, vol.6726, 2008.

P. Genevès, N. Laya¨?dalaya¨?da, and A. Schmitt, Efficient static analysis of XML paths and types, PLDI '07, pp.342-351, 2007.

G. Ghelli, K. Rose, and J. Siméon, Commutativity analysis for XML updates, ACM Transactions on Database Systems, vol.33, issue.4, pp.1-2947, 2008.
DOI : 10.1145/1412331.1412341

C. Beda, M. Hammerschmidt, V. Kempa, and . Linnemann, On the intersection of XPath expressions, IDEAS'05, pp.49-57, 2005.

A. Schmidt, F. Waas, M. Kersten, M. J. Carey, I. Manolescu et al., XMark, VLDB'02, pp.974-985, 2002.
DOI : 10.1016/B978-155860869-6/50096-2

S. G. Vorobyov, An improved lower bound for the elementary theories of trees, CADE, pp.275-287, 1996.
DOI : 10.1007/3-540-61511-3_91